Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Sore throat, recurring condition, excessive sputum. On Mucinex D, cipro, heart burn and vomiting. Treatment options?

hi my name is XXXX. I had a sore throat in May and it hasn t gone away since. It keeps coming and going. I went to the doctor 4 times and he just says it s a sore throat. I been spitting a lot for some reason. There really isn t any mucnus besides this one time when it was really small and bloody. My doctor has me on Mucinex D and Cipro. I took the Mucinex three times. The third time I had really bad heart burn and threw up the medicine.
Asked On : Sat, 30 Jun 2012
Answers:  1 Views:  158
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
ENT Specialist 's  Response
hi seem to be having GERD[gastro esophageal reflux disease].in this condition acid from the stomach enters the foodpipe due to a weak sphincter between the foodpipe and stomach.the acid burns the foodpipe and the throat causing symptoms like heartburn and recurrent sorethroat.dont worry see a good doctor,you will be fine. dr praveen.
Answered: Sat, 30 Jun 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor